# SDR 2A6D20200827001

- Difficulty date: August 27, 2020
- Submitted: August 27, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 6,590 hours, 21,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Dented
- Location: Enging  Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ENGINE DECK (PN: 350A21-1239.21) IN THE FORM OF SEVERAL DENTS. THE DAMAGE AREAS WERE DISCOVERED TO BE NEAR THE SCUPPER DRAIN HOLE AND AFT ON EITHER SIDE OF A STIFFENING FEATURE. THE LARGEST DENT WAS MEASURED TO BE APPROXIMATELY 1.20” X 0.20” AND 0.030” DEEP.
